# SDR 2005UALA01385

- Difficulty date: December 1, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 27,238 hours, 9,669 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 4 X 5 X .25 INCH DENT NOTED ON RT SIDE OF FUSELAGE IN THE AREA OF THE RVSM MARKINGS.  DENT STARTS APPROX 2.75 INCHES AFT OF 4TH FRAME RIVET ROW AND STOPS .25 INCH FROM 5TH FRAME RIVET ROW.  BOTTOM OF DENT TOUCHES WATER LINE RIVET ROW.  REPAIR WAS ACCOMPLISHED PER UA-EVA-50805A.
